# SDR 98ZZZX3131

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2134X
- Make and model: Cessna 337
- Aircraft serial: 3370034
- Propeller: Mcauly D2AF34C61
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L76C0
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BLADE WAS REJECTED DUE TO VISIBLE EVIDENCE OF PRE-STRAIGHTENING.
